I notice this with this med. It really lowers my blood pressure but the "crickets" are annoying
Edarbi (azilsartan medoxomil) belongs to a group of drugs called angiotensin II receptor antagonists. Edarbi keeps blood vessels from narrowing, which lowers blood pressure and improves blood flow.
Edarbi is used to treat high blood pressure (hypertension). It is sometimes given together with other blood pressure medications.
Ringing in the ears is not a known side effect of Edarbi ... but it does cause dizziness so it could easily affect the ears in other ways.
Please see your doctor and get it checked out.
- Edarbi Information for Consumers
- Edarbi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Edarbi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2010 • 3 answers
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 27 Jun 2011 • 2 answers
Posted 12 Aug 2011 • 3 answers
Posted 12 Dec 2011 • 1 answer